Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Mucus collection in throat, itching. What is wrong?

I have a unique throat problem mucus collect on the throat , only when i take medication do I start to cough and it fell like there is mucus deep in the respiratory system i have to take a deep breath for me to remove the mucus. if i stay without medication only a itchy throat and mucus production continue what do u thich is wrong with me. it has been 13 year have tried everly thing the minute we have somebody visting us the will be in a similar sickness in no time
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response
Hi, you seem to have an allergic component to the problem and please try to figure it out yourself the probable allergen. Avoiding that will help in a better resolution of the problem. Otherwise use of mucolytics, and nasal decongestants for a short course and steam inhalation regularly helps. Please consult an ENT for a complete ENT examination to rule out any focus of infection in the vicinity (Nose and PNS). Regards
Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor